Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am writing this on behalf of a computer-iliterate friend

I am writing this on behalf of a computer-iliterate friend who is wondering about the possible negative interaction of the following meds prescribed for her, She is paranoid-schizophrenic, has bouts of depression and also suffers from frequent nosebleeds The meds in quetion are Abilify, Haldol, Lorazepam and Bestropic. She belongs to an HMO and complains that her present psychiatrist is dismissive of her questions and complaints, which is why I--with limited training in the mental health field--am turning to webMD for help. Since I note that this query is outside of your specialty, can you pass it along to the appropriate doctor so I don't have to go through the whole process again?
Thank you,
Mon, 8 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, Doctors from last couple of weeks My right hand is working but its gives me feeling that I should not take any more work with it, Its paining also and yesterday When I am trying to write something I am not be able to write properly with this hand its shaking. I am regular user of computer from last 15 years. and I don t drink alcohol at all.

doctor1 MD

When I was 17 years and appearing first exam of ISc first semester I felt uneasy to write. It looked that my hand shaking but physically it was not moving. I left exam and failet that paper. Since then I do not feel comfortable. I passed other papers but did not got expected marks. I went to many doctors since some suggested exercise and some medicine. i thought no one knows my problem. once a natural expert suggested me to ignore this problem because it is not a real problem. Since then i did that but problem is problem. Later in life computer helped me to avoid writing. Typing is not moving faster but its okay. I am 50 now. I think there has been lot of development in medical science. But i have not gone to doctor again. Is there any ways that i can know what is happening to me?

doctor1 MD

Hello, I m asking on behalf of my girlfriend. She s been experiencing sore nipples and cramps at times while on birth control. She s been on it for several years now and we have sex regularly. What might be the causes of this? She s not due for her period for another week

Loading Online Doctors....